# SDR SWAA2021060933677

- Difficulty date: December 1, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Chafed
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER SUPPORT HAS CHAFING DAMAGE AT BS727A JUST ABOVE NO.4 FLAP TRACK. MARKED / REMOVED AND REPLACED WING TO BODY FAIRING FORMER SUPPORT AT BS727A ABOVE NO.4 FLAP TRACK I.A.W SRM 51-40-02-0G-0 AND BOEING DWG# 149A7506
